Translator Disclaimer
August 1999 A remark on random perturbations of the nonlinear pendulum
Mark Freidlin, Matthias Weber
Ann. Appl. Probab. 9(3): 611-628 (August 1999). DOI: 10.1214/aoap/1029962806

Abstract

We describe the long-time behavior of the nonlinear pendulum perturbed by a small noise. To derive this asymptotics, one has to consider diffusion processes on the graph corresponding to the Hamiltonian of the pendulum.

Citation

Download Citation

Mark Freidlin. Matthias Weber. "A remark on random perturbations of the nonlinear pendulum." Ann. Appl. Probab. 9 (3) 611 - 628, August 1999. https://doi.org/10.1214/aoap/1029962806

Information

Published: August 1999
First available in Project Euclid: 21 August 2002

zbMATH: 0960.60051
MathSciNet: MR1722275
Digital Object Identifier: 10.1214/aoap/1029962806

Subjects:
Primary: 34C29, 35B20, 60H10

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.9 • No. 3 • August 1999
Back to Top